# SDR REXA2022100400816

- Difficulty date: October 2, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT TRACK IS CORRODED BETWEEN F.S. 485 TO F.S. 565. REMOVED R/H SIDE SEAT TRACK BETWEEN F.S. 485 TO F.S. 565, IAW CRJ 700 AMM 53-00-49-000-801-A03. INSTALLED NEW FABRICATED R/H SIDE SEAT TRACK BETWEEN F.S. 485 TO F.S. 565, IAW CRJ 700 AMM 53-00-49-400-801-A03, MHIRJ REO 670-53-00-587 REV C DATED 2023-02-08 REPAIR B STEP 1 AND BOMBARDIER MOD-SUM NUMBER IS 67053000195 REV -A.
